Kodai Mathematical Journal

Factorization of the polar curve and the Newton polygon

Andrzej Lenarcik, Mateusz Masternak, and Arkadiusz Płoski

Full-text: Open access

Abstract

Using the Newton polygon we prove a factorization theorem for the local polar curves. Then we give some applications to the polar invariants and pencils of plane curve singularities.

Article information

Source
Kodai Math. J., Volume 26, Number 3 (2003), 288-303.

Dates
First available in Project Euclid: 9 January 2004

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1073670610

Digital Object Identifier
doi:10.2996/kmj/1073670610

Mathematical Reviews number (MathSciNet)
MR2018723

Zentralblatt MATH identifier
1083.32026

Citation

Lenarcik, Andrzej; Masternak, Mateusz; Płoski, Arkadiusz. Factorization of the polar curve and the Newton polygon. Kodai Math. J. 26 (2003), no. 3, 288--303. doi:10.2996/kmj/1073670610. https://projecteuclid.org/euclid.kmj/1073670610


Export citation